# SDR AALA201711269001

- Difficulty date: November 23, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 54,348 hours, 22,155 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LAVATORY SMOKE DETECTOR ALARM ILLUMINATED.  FLIGHT ATTENDANTS CONFIRMED NO SMOKE IN ANY LAVATORY.  LIGHT WENT OUT AT GATE AFTER ENGINE SHUTDOWN.  PERFORMED LAVATORY SMOKE DETECTION SELF TEST PER AMM 26-14-00.  OPERATIONAL CHECK GOOD.
